# SDR MASA20201119089

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK PAX DOOR PIANO HINGED CHAFED FUSELAGE SIDE.  R & R FUSELAGE SIDE PIANO HINGE, IAW SRM 53-21-23.
